# SDR AALA20130425022

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 36,471 hours, 14,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A600315
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FASTENER HOLES ON INBOARD FORWARD AND OUTBOARD AFT SEAT TRACK FLANGE AT BODY STATION 727B AND RIGHT BUTTLINE 25.  REPAIRED FLANGES PER EA B737-53-029511.
